Limiting curvature models of gravity

Frolov, Valeri P. (2022) Limiting curvature models of gravity. Il nuovo cimento C, 45 (2). pp. 1-14. ISSN 1826-9885

[img] Text
ncc12368.pdf - Published Version

Download (251kB)
Official URL:


In this paper we discuss a limiting curvature condition and its application to cosmological and black hole solutions.

Item Type: Article
Subjects: 500 Scienze naturali e Matematica > 530 Fisica
Depositing User: Marina Spanti
Date Deposited: 05 May 2022 09:28
Last Modified: 05 May 2022 09:28

Actions (login required)

View Item View Item